# SDR ASAA1158734

- Difficulty date: January 5, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 15,963 hours, 5,002 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002476
- Condition: Failed
- Location: E&E Bay
- Part time: 15,950 hours, 4,997 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VTK/MAP ON NR 1 CDU UNABLE TO RESTORE NR 1 FMC SINGLE FMC OPS.  DIVERSION TIME 58 MINUTES.  CONFIRMED DEFECT NR 1 FMCU INOP R FMC LOGGED L FMC FAIL.  CYCLED PWR TO L FMCU DISPLAY RETURNED L FMC SHOWS FAIL LAST FLT.  REPLACED NR 1 FMC COMP L FMC CKS OK.  GRD FUNCT CHECK SUCCESSFUL REF 34 61 02 PB401.
